Differential and Integral Equations

Approximating some nonlinear equations by a fractional step scheme

Viorel Barbu and Mimmo Iannelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 1 (1993), 15-26.

First available in Project Euclid: 14 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx] 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07] 47N20: Applications to differential and integral equations


Barbu, Viorel; Iannelli, Mimmo. Approximating some nonlinear equations by a fractional step scheme. Differential Integral Equations 6 (1993), no. 1, 15--26. https://projecteuclid.org/euclid.die/1371214976

Export citation